# SDR 02035407

- Difficulty date: February 4, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N407FJ
- Make and model: Dorner DO328300
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 0160215
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FROM CHS TO LGA RT ENGINE VIBRATION ICON ILLUMINATED INDICATING VIBRATIONS >.2" UP TO 1.3" PER SECOND.  FLIGHT CREW COMPLIED WITH QRH AND DIVERTED TO PHL.  AN EMERGENCY WAS DECLARED WITH ATC AND A/C LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED STARTER GENERATOR AND PERFORMED HIGH ENGINE RUNS, NO FURTHER DEFECTS NOTED AND ALL INDICATIONS WERE WITHIN LIMITS.  AIRCRAFT WAS RELEASED FOR SERVICE.
